Alert archive / Vermont / Freeze Warnings in 2012
Freeze Warning 1, NWS Burlington, VT
NWS Burlington, VT issued this freeze warning at Apr 27, 2012, 3:56 AM EDT for 4 counties in New York; 5 counties in Vermont. It took effect at Apr 28, 2012, 12:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2012, 3:56 AM EDT (07:56 UTC)
- In effect from
- Apr 28, 2012, 12:00 AM EDT
- Expired
- Apr 28, 2012, 9:38 AM EDT
- In force
- 10 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Rutland County, VT
The radar
The Burlington radar (KCXX), 36 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 345 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
069 WWUS71 KBTV 270756 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 356 AM EDT FRI APR 27 2012 NYZ026>028-035-087-VTZ001-002-005-009-011-272030- /O.NEW.KBTV.FZ.W.0001.120428T0400Z-120428T1400Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY... VERGENNES...RUTLAND 356 AM EDT FRI APR 27 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT SATURDAY. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK...INCLUDING WESTERN RUTLAND COUNTY OF VERMONT. * HAZARDS...SUB-FREEZING TEMPERATURES. * TEMPERATURES...LOWS IN THE LOWER TO MID 20S. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT. * IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL LIKELY BE KILLED OR DAMAGED. * OTHER...THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR THE REST OF VERMONT AND NORTHERN NEW YORK...BUT TEMPERATURES IN THE 20S AND TEENS OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT TENDER VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ LAHIFF
3 follow-up statements
298 WWUS71 KBTV 271917 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 317 PM EDT FRI APR 27 2012 NYZ026>028-035-087-VTZ001-002-005-009-011-281400- /O.CON.KBTV.FZ.W.0001.120428T0400Z-120428T1400Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY... VERGENNES...RUTLAND 317 PM EDT FRI APR 27 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE WARNING...FROM MIDNIGHT TONIGHT TO 10 AM EDT SATURDAY. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK...INCLUDING WESTERN RUTLAND COUNTY OF VERMONT. * HAZARDS...SUB-FREEZING TEMPERATURES. * TEMPERATURES...LOWS IN THE LOWER TO MID 20S. * TIMING...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING AFTER MIDNIGHT. * IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL LIKELY BE KILLED OR DAMAGED. * OTHER...THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR THE REST OF VERMONT AND NORTHERN NEW YORK...BUT TEMPERATURES IN THE 20S AND TEENS OVERNIGHT WILL STILL SIGNIFICANTLY IMPACT TENDER VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ WGH
130 WWUS71 KBTV 280804 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 404 AM EDT SAT APR 28 2012 NYZ026>028-035-087-VTZ001-002-005-009-011-281400- /O.CON.KBTV.FZ.W.0001.000000T0000Z-120428T1400Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY... VERGENNES...RUTLAND 404 AM EDT SAT APR 28 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE WARNING...UNTIL 10 AM EDT THIS MORNING. * LOCATIONS...THE SAINT LAWRENCE VALLEY OF NEW YORK...AND THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK...INCLUDING WESTERN RUTLAND COUNTY OF VERMONT. * HAZARDS...SUB-FREEZING TEMPERATURES. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...MINIMUM TEMPERATURES WILL OCCUR SHORTLY BEFORE SUNRISE...RISING THEREAFTER. * IMPACTS...UNPROTECTED CROPS AND OTHER SENSITIVE VEGETATION WILL LIKELY BE KILLED OR DAMAGED. * OTHER...THE FROST/FREEZE PROGRAM HAS NOT OFFICIALLY BEGUN FOR THE REST OF VERMONT AND NORTHERN NEW YORK...BUT TEMPERATURES IN THE 20S THIS MORNING WILL STILL SIGNIFICANTLY IMPACT TENDER VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
977 WWUS71 KBTV 281338 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 938 AM EDT SAT APR 28 2012 NYZ026>028-035-087-VTZ001-002-005-009-011-281445- /O.CAN.KBTV.FZ.W.0001.000000T0000Z-120428T1400Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...MIDDLEBURY... VERGENNES...RUTLAND 938 AM EDT SAT APR 28 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE FREEZE WARNING FOR THE SAINT LAWRENCE VALLEY OF NEW YORK AND FOR THE CHAMPLAIN VALLEY OF NEW YORK AND VERMONT...INCLUDING WESTERN RUTLAND COUNTY. TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS THE WARNING AREA. THEREFORE...THE FREEZE WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this freeze warning went out at Apr 27, 3:33 AM EDT, 23 minutes earlier.
Area forecast discussion, Apr 27, 3:33 AM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 333 AM EDT FRI APR 27 2012 .SYNOPSIS... A LOW PRESSURE AREA AND ASSOCIATED COLD FRONT WILL MOVE THROUGH THE REGION OVERNIGHT...BRINGING SHOWERS TO THE REGION. THIS COLD FRONT WILL BRING MUCH COOLER TEMPERATURES TO THE NORTH COUNTRY ON FRIDAY. A RIDGE OF HIGH PRESSURE WILL BUILD SLOWLY SOUTHEAST FROM CANADA FRIDAY NIGHT AND WILL REMAIN OVER THE NORTH COUNTRY THROUGH MONDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... AS OF 120 AM EDT FRIDAY...PREVIOUS FORECAST IN EXCELLENT SHAPE WITH ONLY MINOR CHANGES MADE TEMPS AND DEWPOINT TO BETTER MATCH CURRENT OBS AND TRENDS. PREVIOUS DISCUSSION...PERIODS OF RAIN SHOWERS WILL CONTINUE THROUGH THE FIRST HALF OF TONIGHT AS LOW PRESSURE SYSTEM AND SURFACE COLD FRONT MOVE THROUGH THE REGION. HEAVIEST AND STEADIEST RAINS OCCURRING NOW ACROSS WESTERN NEW YORK WILL MOVE INTO THE CHAMPLAIN VALLEY AND REST OF VERMONT BETWEEN 00Z AND 03Z AND EXIT THE REGION AFTER 06Z. SOUTHERLY FLOW AHEAD OF THE SYSTEM WILL TURN NORTHWEST AFTER COLD FRONTAL PASSAGE...LEADING TO THE DEVELOPMENT OF UPSLOPE RAIN AND SNOW SHOWERS. FOR SYNOPTIC PRECIPITATION...GENERALLY LOOKING AT A QUARTER TO HALF INCH OF RAINFALL. UPSLOPE RAIN/SNOW SHOWERS WILL BEGIN TO GET GOING OVER THE ADIRONDACKS AFTER ABOUT 06Z TONIGHT AND COMMENCE IN THE GREENS AFTER ABOUT 09Z. WITH WINDS TURNING NORTHWESTERLY AND INVERSION STRENGTHENING TOWARDS DAYBREAK...EXPECT THE STEADIEST AND HEAVIEST ACTIVITY ALONG THE WESTERN SLOPES OF THE GREEN MOUNTAINS AND EVEN BACKING UP INTO THE CHAMPLAIN VALLEY DURING THE EARLY MORNING HOURS. TEMPERATURES POST-FRONTAL WILL FALL INTO THE 30S TO AROUND 40 SO MAINLY RAIN IN THE VALLEYS BUT PRECIPITATION WILL BE CHANGING OVER TO SNOW IN THE HIGHER ELEVATIONS...ESPECIALLY ABOVE 1000 FEET. && .SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/... AS OF 730 PM EDT THURSDAY...ONGOING UPSLOPE RAIN AND SNOW EVENT WILL PEAK IN THE MID TO LATE MORNING HOURS ALONG THE WESTERN SLOPES OF THE GREEN MOUNTAINS BEFORE INVERSION LIFTS AND WINDS TURN MORE WESTERLY...FORCING THE RAIN AND SNOW SHOWERS TO ALONG AND EAST OF THE SPINE OF THE GREENS BY THE AFTERNOON. MOISTURE WILL GRADUALLY BE DEPARTING SO MOST PRECIPITATION WILL BE TAPERING OFF IN THE AFTERNOON AS WELL. WHEN ALL IS SAID AND DONE...EXPECT UPSLOPE LIQUID AMOUNTS TO BE BETWEEN 0.25-0.50 INCHES ALONG THE SPINE OF THE GREEN MOUNTAINS AND THE WESTERN SLOPES...AROUND A TENTH OF AN INCH IN THE NORTHERN/CENTRAL CHAMPLAIN VALLEY AND NORTHEAST KINGDOM...AND A FEW HUNDREDTHS AT BEST ELSEWHERE. WILL LIKELY SEE SNOW ACCUMULATIONS OF 3-7 INCHES ON THE HIGHEST PEAKS...AND 1-2 INCHES ABOVE 1500 FEET ALONG THE WESTERN SLOPES. COULD SEE SOME MINOR ACCUMULATIONS OF UP TO 1 INCH DOWN TO ABOUT 1000 FEET. OTHERWISE A MOSTLY CLOUDY...CHILLY...AND BREEZY DAY. PREVIOUS DISCUSSION FROM 424 PM EDT... A LOW PRESSURE AREA WILL BE OVER THE CANADIAN MARITIMES ON FRIDAY...WITH THE REGION REMAINING UNDER CYCLONIC FLOW AND COLD ADVECTION...WITH HIGHS MAINLY IN THE 40S ON FRIDAY. EXPECTING GUSTY NORTHWEST WINDS ON FRIDAY...AS TIGHT SURFACE PRESSURE GRADIENT WILL BE OVER THE REGION EXPECTING SOME RAIN AND SNOW SHOWERS OVER THE REGION ON FRIDAY...WITH SNOW SHOWERS CONFINED TO THE HIGHER ELEVATIONS OF THE ADIRONDACKS AND THE GREEN MOUNTAINS. TEMPERATURES FRIDAY NIGHT TO FALL INTO THE 20S IN MOST LOCATIONS...EXCEPT IN THE TEENS OVER THE ADIRONDACKS. THE GROWING SEASON HAS ALREADY BEGUN ACROSS THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK AND ALSO THE SAINT LAWRENCE VALLEY OF NORTHERN NEW YORK. IF LATER GUIDANCE CONTINUES TO SHOW TEMPERATURES IN THE 20S IN THESE LOCATIONS LATE FRIDAY NIGHT AND EARLY SATURDAY...THEN A FREEZE WARNING MAY NEED TO BE ISSUED FOR THESE LOCATIONS. WILL UPDATE THE HAZARDOUS WEATHER OUTLOOK PRODUCT TO MENTION THIS POSSIBILITY. THE GROWING SEASON IN THE REMAINDER OF THE FORECAST AREA BEGINS IN EARLY TO MID MAY. A RIDGE OF HIGH PRESSURE WILL BE OVER THE REGION SATURDAY AND SATURDAY NIGHT...WITH FAIR AND DRY WEATHER EXPECTED. SATURDAY NIGHT TEMPERATURES WILL AGAIN FALL INTO THE 20S WITH TEENS OVER THE ADIRONDACKS. ANOTHER FREEZE WARNING MAY NEED TO BE ISSUED LATE SATURDAY NIGHT AND EARLY SUNDAY ACROSS THE CHAMPLAIN VALLEY AND THE SAINT LAWRENCE VALLEY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... AS OF 333 AM EDT FRIDAY...QUIET WEATHER FOR FIRST PART OF EXTENDED PERIOD...THEN BECOMES MORE ACTIVE WITH LOW CHANCES FOR LIGHT PRECIPITATION FROM MIDWEEK ONWARD AS AMPLIFIED FLOW BECOMES MORE ZONAL WITH FAST MOVING EMBEDDED SHORTWAVE TROUGHS. HIGH PRESSURE BUILDS ACROSS REGION THROUGH TUESDAY MORNING...THEN HIGH SHIFTS EAST AND SOUTHERLY RETURN FLOW SETS UP WITH WARM AIR ADVECTION ON TUESDAY. CHC POPS IN SOUTH OF BEST WARM AIR ADVECTION PATTERN...TAPERING OFF TO NORTH. FOR TEMPS...CHILLY START TO THE DAY MONDAY MORNING WITH REGION UNDER COLD AIR ADVECTION PATTERN WITH SURFACE HIGH TO WEST. WIDESPREAD LOWS IN THE 20S WILL CONTINUE FREEZE THREAT FOR NEW VEGETATION. MONDAY NIGHT/TUESDAY MORNING INITIALLY STARTS OUT WITH GOOD RADIATIONAL COOLING SCENARIO WITH HIGH PARKED OVERHEAD AND LOW RH...THEN MOISTURE AND CLOUDS MOVE IN FROM WEST TOWARD MORNING TO TEMPER RADIATION. NORTHEAST KINGDOM OF VT SHOULD BE CLOUD FREE THE LONGEST...AND WILL SEE COLDEST TEMPS IN THE 20S. AFTERWARD...WARMING TREND THROUGH THE END OF THE WEEK. && .AVIATION /08Z FRIDAY THROUGH TUESDAY/... THROUGH 06Z SATURDAY...SURFACE TROUGH SHIFTING EAST OF FORECAST AREA DURING EARLY MORNING HOURS WITH WINDS HAVING SHIFTED NW IN NORTHERN NY AND IN THE PROCESS OF BECOMING NW IN VERMONT. HEAVIEST RAINFALL HAS ENDED...AND PRECIPITATION TRANSITIONING TO MORE TERRAIN INDUCED IN NW FACING UPSLOPE AREAS OF ADIRONDACKS AND GREEN MOUNTAINS. OUTSIDE PRECIP AREA LAYER OF LOW LEVEL MOISTURE WILL PROVIDE FOR IFR/MVFR CIGS LIFTING TO VFR CIGS BY 06Z SATURDAY. UPSLOPE RAIN MIXED WITH SOME SNOW HIGHER ELEVATIONS BEFORE 12Z FRIDAY WHERE COLDER TEMPS EXIST...SPECIFICIALLY RAIN/SNOW MIX AT KSLK OVERNIGHT BEFORE TAPERING OFF. NW GRADIENT WINDS WILL BE MODERATELY STRONG...GENERALLY 15-20 KTS WITH GUSTS TO 30 KTS DURING THE DAYLIGHT HRS FRIDAY THEN FORECAST TO DECREASE TO 10-15 KTS AFTER 02Z. OUTLOOK 00Z SATURDAY THROUGH TUESDAY...GENERALLY VFR. HIGH PRESSURE ANCHORED OVER THE GREAT LAKES MAINTAINS NW WINDS SAT- SUN...THEN DRIFTS EWD ACROSS THE NERN CONUS WITH LIGHT WINDS MONDAY. AN APPROACHING WARM FRONT FROM THE SW AS RIDGE AXIS SLIDES EAST OF THE AREA BRINGS A CHANCE OF SHOWERS AND AREAS MVFR BY TUESDAY. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...WGH NEAR TERM...LAHIFF/MUCCILLI SHORT TERM...WGH/MUCCILLI LONG TERM...HANSON AVIATION...HANSON
Hazardous weather outlook, Apr 26, 8:15 PM EDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 815 PM EDT THU APR 26 2012 NYZ026>028-035-087-VTZ001-002-005-009-011-280015- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-WESTERN FRANKLIN- WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND- 815 PM EDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PERIODS OF RAIN SHOWERS WILL FALL TONIGHT WITH A QUARTER TO HALF INCH OF RAIN. RAIN SHOWERS WILL CONTINUE INTO FRIDAY MORNING BEFORE ENDING BY THE AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE GROWING SEASON HAS ALREADY BEGUN ACROSS THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK...WESTERN RUTLAND COUNTY IN VERMONT...AS WELL AS THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK. TEMPERATURES IN THESE LOCATIONS ARE FORECAST TO FALL INTO THE 20S LATE FRIDAY NIGHT AND EARLY SATURDAY. IF LATER GUIDANCE CONTINUES TO SHOW THIS... THEN A FREEZE WARNING MAY NEED TO BE ISSUED FOR LATE FRIDAY NIGHT AND EARLY SATURDAY. TEMPERATURES ARE AGAIN FORECAST TO FALL INTO THE 20S IN THE ABOVE LOCATIONS LATE SATURDAY NIGHT AND EARLY SUNDAY... SO ANOTHER FREEZE WARNING MAY NEED TO BE ISSUED. AGRICULTURAL INTERESTS AND OTHER PERSONS WITH SENSITIVE PLANTS AND VEGETATION SHOULD CONTINUE TO MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ANY PROTECTIVE ACTIONS TO PROTECT SENSITIVE PLANTS AND VEGETATION FROM FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ029>031-034-280015- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX- 815 PM EDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...TONIGHT. PERIODS OF RAIN SHOWERS WILL FALL THROUGH MIDNIGHT TONIGHT WITH A QUARTER TO HALF INCH OF RAIN EXPECTED. RAIN SHOWERS WILL MIX WITH AND CHANGE TO SNOW SHOWERS LATE TONIGHT AND INTO FRIDAY MORNING WITH 1-2 INCHES OF SNOW ACCUMULATION POSSIBLE IN THE HIGHER ELEVATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VTZ003-006-008-016>019-280015- ORLEANS-LAMOILLE-WASHINGTON-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- 815 PM EDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PERIODS OF RAIN SHOWERS WILL FALL TONIGHT WITH A QUARTER TO HALF INCH OF RAIN LIKELY. RAIN SHOWERS WILL MIX WITH AND CHANGE TO SNOW LATE TONIGHT AND FRIDAY MORNING ABOVE 1000 FEET WITH RAIN SHOWERS CONTINUING IN THE LOWER ELEVATIONS. A TOTAL OF 3-7 INCHES ARE POSSIBLE ABOVE 2500 FEET...1-2 INCHES BETWEEN 1500 AND 2500 FEET...AND UP TO AN INCH BETWEEN 1000 AND 1500 FEET. NO SNOW ACCUMULATIONS ARE ANTICIPATED IN THE LOWER ELEVATIONS. RAIN AND SNOW SHOWERS WILL END FRIDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE GROWING SEASON HAS ALREADY BEGUN ACROSS THE CHAMPLAIN VALLEY OF VERMONT AND NEW YORK...WESTERN RUTLAND COUNTY IN VERMONT...AS WELL AS THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK. TEMPERATURES IN THESE LOCATIONS ARE FORECAST TO FALL INTO THE 20S LATE FRIDAY NIGHT AND EARLY SATURDAY. IF LATER GUIDANCE CONTINUES TO SHOW THIS... THEN A FREEZE WARNING MAY NEED TO BE ISSUED FOR LATE FRIDAY NIGHT AND EARLY SATURDAY. TEMPERATURES ARE AGAIN FORECAST TO FALL INTO THE 20S IN THE ABOVE LOCATIONS LATE SATURDAY NIGHT AND EARLY SUNDAY... SO ANOTHER FREEZE WARNING MAY NEED TO BE ISSUED. AGRICULTURAL INTERESTS AND OTHER PERSONS WITH SENSITIVE PLANTS AND VEGETATION SHOULD CONTINUE TO MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ANY PROTECTIVE ACTIONS TO PROTECT SENSITIVE PLANTS AND VEGETATION FROM FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VTZ004-007-010-012-280015- ESSEX-CALEDONIA-ORANGE-WINDSOR- 815 PM EDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PERIODS OF RAIN SHOWERS WILL FALL TONIGHT WITH A QUARTER TO HALF INCH OF RAIN LIKELY. RAIN SHOWERS WILL MIX WITH SNOW LATE TONIGHT AND FRIDAY MORNING IN THE HIGHER ELEVATIONS WITH RAIN SHOWERS CONTINUING IN THE LOWER ELEVATIONS. UP TO 1 INCH OF SNOW IS POSSIBLE ABOVE 1500 FEET WITH LITTLE TO NO SNOW ACCUMULATION EXPECTED ELSEWHERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Freeze Warnings in Vermont, 2012Freeze Warnings in New York, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.